MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BIOLOX DELTA HEAD 36 MM 12/14 S / +0; PROST, HIP, SEMI-CONS, MET/CERA/POLY, CEME OR NON-POROUS, UNCEMEN

SMITH & NEPHEW, INC. BIOLOX DELTA HEAD 36 MM 12/14 S / +0; PROST, HIP, SEMI-CONS, MET/CERA/POLY, CEME OR NON-POROUS, UNCEMEN
Model Number 76539165
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to pain and dislocation.The doctor says the devices were not defective but the position to insert shell was not appropriate.

Brand Name
BIOLOX DELTA HEAD 36 MM 12/14 S / +0
Common Device Name
PROST, HIP, SEMI-CONS, MET/CERA/POLY, CEME OR NON-POROUS, UNCEMEN
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9983973
Report Number1020279-2020-01339
Device Sequence Number4482937
Product Code LZO
UDI-Device Identifier03596010566959
UDI-Public03596010566959
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number76539165
Device Catalogue Number76539165
Device Lot Number20AT32937
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer12/16/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
75000177 / C1924114
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR